Perfect Isogonality in Quadrilateral Cover Image
  • Price 2.50 €

Перфектна изогоналност в четириъгълник
Perfect Isogonality in Quadrilateral

Author(s): Veselin Nenkov, Stanislav Stefanov, Haim Haimov
Subject(s): Social Sciences, Education, Library and Information Science, Education and training, School education, Vocational Education, Adult Education, Inclusive Education / Inclusion
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: quadrilateral; notable point; line; circle

Summary/Abstract: It is considered a transformation in the plane of a quadrilateral, allowing to obtain generalizations of the well-known lines of Gauss and Gauss-Bodenmiller for the complete quadrilateral.

  • Issue Year: 61/2018
  • Issue No: 2
  • Page Range: 175-189
  • Page Count: 15
  • Language: Bulgarian